# SDR 2001UALA01831

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N324UA
- Make and model: Boeing 737322
- Aircraft serial: 23956
- Aircraft time: 41,456 hours, 22,045 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXT SKIN ABOVE STRINGER 14L, AT STATION 1006 HAS BLIND FASTENER INSTALLED, AND AT STATION 1001 HAS DENT. MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR TO SKIN. INSTALLED FRAME SHEAR TIE REPAIR, AND STRINGER SPLICE REPAIR.
